MathSciNet Relay Station
MathSciNet bibliographic data
MR2511473 15B15 (15A06 15A24 26E50)
Allahviranloo, T.; Mikaeilvand, N.; Barkhordary, M. Fuzzy linear matrix equation. Fuzzy Optim. Decis. Mak. 8 (2009), no. 2, 165–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement